1 doctor weighed in:
My mom's having problems seeing and she's taking caduet and lipitor (atorvastatin)?
1 doctor weighed in

Dr. Ravinder Rustagi
Internal Medicine
In brief: Caudet and lipitor (atorvastatin)
I do not know why your mother is taking both caudet and Lipitor (atorvastatin) since she can take only caudet with different strength.
Lipitor (atorvastatin) and Lipitor (atorvastatin) like medication causes pre mature cataract. You must ask your mother to go and see a eye doctor.She could also be .Suffering from glaucoma.

In brief: Caudet and lipitor (atorvastatin)
I do not know why your mother is taking both caudet and Lipitor (atorvastatin) since she can take only caudet with different strength.
Lipitor (atorvastatin) and Lipitor (atorvastatin) like medication causes pre mature cataract. You must ask your mother to go and see a eye doctor.She could also be .Suffering from glaucoma.
Dr. Ravinder Rustagi
Dr. Ravinder Rustagi
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors